So far Taxol has been pretty easy on me. Real fatigue is only starting now (nearly passed out and fell off my bike at spin the other day and it took me ages to recover from a not very late night last night) but it's still not as bad as the fatigue I experienced with FEC. However, I think things are creeping up on me as I'm starting to get the small niggles. For instance, I've developed a really itchy rash on my feet and ankles. And because I don't have much self-control and scratch away to my heart's content, I now have ankles and feet like a street urchin's. I tried to get the oncologist to take pity on me, but apparently The Sick Face doesn't work on him. I was hoping he would ask that my Taxol dose be lessened by no such luck.
I've also started to get some very odd pigmentation thing on my face - thank goodness for concealer. My (facial) skin still hasn't recovered from the beating it took from the FEC, and the Taxol's not much help. So I'm still sporting the spotty teenager look.
The weight gain is still there but it seems to have plateaued at two kilos. (I was speaking to friend A earlier today and mistakenly said I had gained two pounds. As you can imagine, I didn't receive much sympathy as that's just the equivalent of a very heavy wee.) I suppose this is because I am continuing to exercise. It does make me feel a lot better with all the endorphins it releases and I do like staying active.
I'm also experiencing: a few sleepless nights, swelling of the feet (my poor feet are just not pretty at the moment), sore legs, dark nails and my eyebrows show no sign of growing back. But nothing I can't live with.
I only have four more Taxol sessions to go, and I'm really hoping that this is the worst of it. I can't believe the end is so very nearly in sight...